| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in the lens vial.Visual inspection found no visible damage to the lens.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 lens, -6.5/+1.0/105 (sphere/cylinder/axis) into the patient's left (os) eye on (b)(6) 2018.On (b)(6) 2018 the lens was exchanged for a shorter lens due to over vaulting.The problem was resolved."no patient injury" is reported.
Additional Manufacturer Narrative
Claim#: (b)(4).